# SDR LR7A2010041600006

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,034 hours, 26,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB5302 FOUND CENTER CARGO COMPT AFT PRESSURE FAIRING ANGLE CRACKED AT FS 597, WL 265, BL 0.  REPAIR ACCOMPLISHED IAW LOCKHEED SRM SMP583 FIG 51-140-23.
